# SDR C8GA20090126

- Difficulty date: March 23, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- Aircraft time: 58,931 hours, 41,138 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX IT WAS NOTED THAT THE LT WING OTBD MID-FLAP HAS AREA OF DELAMINATION ON T/E ON OTBD END. REMOVED DAMAGED AREA, FABRICATED FILLER AND DOUBLER.  INSTALLED HOT BOND REPAIR.  NO OTHER DEFECTS NOTED.  ACFT WAS RETURNED TO SERVICE.
